Variétés de Fano
Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque no. 245  (1997), Talk no. 827, p. 197-221
@incollection{SB_1996-1997__39__197_0,
     author = {Debarre, Olivier},
     title = {Vari\'et\'es de Fano},
     booktitle = {S\'eminaire Bourbaki : volume 1996/97, expos\'es 820-834},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {245},
     year = {1997},
     note = {talk:827},
     pages = {197-221},
     zbl = {0939.14022},
     mrnumber = {1627112},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1996-1997__39__197_0}
}
Debarre, Olivier. Variétés de Fano, in Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Talk no. 827, pp. 197-221. http://www.numdam.org/item/SB_1996-1997__39__197_0/

[AS] U. Angehrn, Y.-T. Siu - Effective Freeness and Point Separation, Invent. Math. 122 (1995), 291-308. | Article | MR 1358978 | Zbl 0847.32035

[B] V. Batyrev - Boundedness of the degree of multidimensional toric Fano varieties (en russe avec résumé anglais), Vestnik Moskov. Univ. Ser. I Mat. Mekh. (1982) 22-27, 76-77; trad. anglaise : Moscow Univ. Math. Bull. 37 (1982), 28-33. | MR 650598 | Zbl 0505.14033

[Be] A. Besse - Einstein manifolds. Ergebnisse der Mathematik und ihrer Grenzgebiete 10, Springer-Verlag, Berlin-New York, 1987. | MR 867684 | Zbl 0613.53001

[BC] A. Bishop, R. Crittenden - Geometry of Manifolds. Ergebnisse der Mathematik und ihrer Grenzgebiete 10, Academic Press, New York and London, 1964. | MR 169148 | Zbl 0132.16003

[Bo] F. Bogomolov - Holomorphic tensors and vector bundles on projective manifolds (en russe), Izv. Akad. Nauk SSSR Ser. Mat. 42 (1978), 1227-1287, 1439; trad. anglaise : Math. USSR Izvestiya 13 (1979), 499-555. | MR 522939 | Zbl 0439.14002

[Bor] A. Borel - Linear algebraic groups. Benjamin, 1969. | MR 251042 | Zbl 0186.33201

[Bou] J.-P. Bourguignon - Premières formes de Chern des variétés kählériennes compactes, d'après E. Calabi, T. Aubin et S. T. Yau, Séminaire Bourbaki, vol. 1977/78, Exp. 507, 1-21, Springer Lectures Notes 710, Springer Verlag, 1979. | Numdam | MR 554212 | Zbl 0413.53035

[C1] F. Campana - Connexité rationnelle des variétés de Fano, Ann. Sc. Ec. Norm. Sup. 25 (1992), 539-545. | Article | Numdam | MR 1191735 | Zbl 0783.14022

[C2] F. Campana - Coréduction algébrique d'un espace analytique compact faiblement kählérien, Invent. Math. 63 (1981), 187-223. | Article | MR 610537 | Zbl 0436.32024

[C3] F. Campana - Remarques sur le revêtement universel des variétés kählériennes compactes, Bull. Soc. Math. Fr. 122 (1994), 255-284. | Article | Numdam | MR 1273904 | Zbl 0810.32013

[C4] F. Campana - Une version géométrique généralisée du théorème du produit de Nadel, Bull. Soc. Math. Fr. 119 (1991), 479-493. | Article | Numdam | MR 1136848 | Zbl 0783.14023

[Ca] F. Catanese - Chow varieties, Hilbert schemes and moduli spaces of surfaces of general type, J. Alg. Geom. 1 (1992), 561-596. | MR 1174902 | Zbl 0807.14006

[CT] J.-L. Colliot-Thélène - Arithmétique des variétés rationnelles et problèmes bimtionnels, Proc. Int. Congr. Math., (Berkeley, Calif., 1986), 641-653, A.M.S., Providence, RI, 1987. | MR 934267 | Zbl 0698.14060

[D] J.-P. Demailly - A numerical criterion for very ample line bundles, J. Diff. Geom. 37 (1993), 323-374. | Article | MR 1205448 | Zbl 0783.32013

[De] M. Demazure - Caractérisations de l'espace projectif, d'après S. Mori, Séminaire Bourbaki, vol. 1979/80, Exp. 544, 11-19, Springer Lectures Notes 842, Springer Verlag, 1981. | Numdam | MR 636514 | Zbl 0469.14008

[F] G. Fano - Sulle varietà algebriche a tre dimensione aventi tutti i generi nulli, Atti Congr. Internaz. di Matematica, Bologna 4 (1931), 115-119. | JFM 57.0448.03

[Fu] A. Fujiki - Deformation of uni-ruled manifolds, Publ. RIMS Kyoto Univ. 17 (1981), 687-702. | Article | MR 642656 | Zbl 0509.32011

[G] A. Grothendieck - Fondements de la géométrie algébrique. Extraits du Séminaire Bourbaki, 1957-1962, Sec. Math., Paris, 1962. Réédition Astérisque hors série 5, Soc. Math. Fr., 1997. | MR 146040 | Zbl 0239.14001 | Zbl 0239.14002

[I1] V. Iskovskikh - Fano 3-folds I (en russe), Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977), 516-562, 717; trad. anglaise : Math. USSR Izvestiya 11 (1977), 485-527. | MR 463151 | Zbl 0363.14010 | Zbl 0382.14013

[12] V. Iskovskikh - Fano 3-folds II (en russe), Izv. Akad. Nauk SSSR Ser. Mat. 42 (1978), 506-549; trad. anglaise : Math. USSR Izvestiya 12 (1978), 469-506. | MR 503430 | Zbl 0407.14016 | Zbl 0424.14012

[Ka] Y. Kawamata - Boundedness of Q-Fano threefolds, Proceedings of the International Conference on Algebra, (Novosibirsk, 1989), 439-445, Contemp. Math. 131, Part 3, A.M.S., Providence, RI, 1992. | MR 1175897 | Zbl 0785.14024

[K1] J. Kollár - Rational Curves on Algebraic Varieties. Ergebnisse der Mathematik und ihrer Grenzgebiete 32, Springer Verlag, Berlin, 1996. | MR 1440180 | Zbl 0877.14012

[K2] J. Kollár - Effective Base Point Freeness, Math. Ann. 296 (1993), 595-605. | Article | MR 1233485 | Zbl 0818.14002

[K3] J. Kollár - Shafarevich maps and automorphic forms. M. B. Porter Lectures, Princeton University Press, Princeton, NJ, 1995. | MR 1341589 | Zbl 0871.14015

[K4] J. Kollár - Shafarevich maps and plurigenera of algebraic varieties, Invent. Math. 113 (1993), 177-215. | Article | MR 1223229 | Zbl 0819.14006

[KM] J. Kollár, T. Matsusaka - Riemann-Roch type inequalities, Amer. J. Math. 105 (1983), 229-252. | Article | MR 692112 | Zbl 0538.14006

[KMM1] J. Kollár, Y. Miyaoka, S. Mori - Rational Curves on Fano Varieties, Proc. Alg. Geom. Conf. Trento, 100-105, Springer Lecture Notes 1515, Springer Verlag, 1992. | MR 1180339 | Zbl 0776.14012

[KMM2] J. Kollár, Y. Miyaoka, S. Mori - Rationally Connected Varieties, J. Alg. Geom. 1 (1992), 429-448. | MR 1158625 | Zbl 0780.14026

[KMM3] J. Kollár, Y. Miyaoka, S. Mori - Rational Connectedness and Boundedness of Fano Manifolds, J. Diff. Geom. 36 (1992), 765-769. | Article | MR 1189503 | Zbl 0759.14032

[LBS] C. Lebrun, S. Salamon - Strong ridigity of positive quaternion-Kähler manifolds, Invent. Math. 118 (1994), 109-132. | Article | MR 1288469 | Zbl 0815.53078

[Le] M. Levine - Deformation of uni-ruled varieties, Duke Math. J. 48 (1981), 467-473. | Article | MR 620260 | Zbl 0485.14011

[M] Y. Manin - Cubic forms. Algebra, geometry, arithmetic. Second edition. North-Holland Mathematical Library, 4. North-Holland Publishing Co., Amsterdam-New York, 1986. | MR 833513 | Zbl 0582.14010

[Ma] T. Matsusaka - On canonically polarized varieties (II), Amer. J. Math. 92 (1970), 283-292. | Article | MR 263816 | Zbl 0195.22802

[Me] G. Megyesi - Fano threefolds in positive characteristic, à paraître dans J. Alg. Geom. | Zbl 0959.14026

[Mo] S. Mori - Projective manifolds with ample tangent bundles, Ann. of Math. 110 (1979), 593-606. | Article | MR 554387 | Zbl 0423.14006

[MM] S. Mori, S. Mukai - Classification of Fano threefolds with b2 ≥ 2, Manuscr. Math. 36 (1981), 147-162. | Article | Zbl 0478.14033

[N] A. Nadel - The boundedness of degree of Fano varieties with Picard number 1, J. Amer. Math. Soc. 4 (1991), 681-692. | Article | MR 1115788 | Zbl 0754.14026

[S] J.-P. Serre - Cohomologie Galoisienne. Springer Lecture Notes 5, Springer Verlag, Berlin, 1964. | Zbl 0128.26303 | Zbl 0136.02801

[SB] N. Shepherd-Barron - Fano threefolds in positive characteristic, Comp. Math. 105 (1997), 237-265. | Article | MR 1440723 | Zbl 0889.14021

[Sh] V. V. Shokurov - The existence of a line on Fano varieties (en russe), Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979) 922-964, 968; trad. anglaise : Math. USSR Izvestiya 14 (1980), 395-405. | MR 548510 | Zbl 0422.14019

[T] H. Tsuji - Global generation of adjoint bundles, Nagoya. Math. J. 142 (1996), 5-16. | Article | MR 1399465 | Zbl 0861.32018

[Y1] S. T. Yau - On Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sc. USA 74 (1977), 1798-1799. | Article | MR 451180 | Zbl 0355.32028

[Y2] S. T. Yau - On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, I, Comm. Pure and Appl. Math. 31 (1978), 339-411. | Article | MR 480350 | Zbl 0369.53059